Alert archive / Georgia / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 246, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jul 26, 2010, 6:02 PM EDT for Cobb County, Fulton County, Georgia. It was in force for 43 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 26, 2010, 6:02 PM EDT (22:02 UTC)
- Expired
- Jul 26, 2010, 6:45 PM EDT
- In force
- 43 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Cobb County, GA, Fulton County, GA
The radar
The Atlanta radar (KFFC), 67 km from the middle of the area, began a volume at 22:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 26, 6:10 PM EDT | TSTM WND DMG | 5 Ene Marietta, GA | SEVERAL TREES AND A FEW POWER LINE BLOWN DOWN NEAR IN THE ROSWELL ROAD AREA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.0 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1811 J/kg
- Mixed-layer CIN
- -94 J/kg
- Mixed-layer LCL
- 938 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- -32 m²/s²
- 0-3 km storm-relative helicity
- -3 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
377
WUUS52 KFFC 262202
SVRFFC
GAC067-121-262245-
/O.NEW.KFFC.SV.W.0246.100726T2202Z-100726T2245Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
602 PM EDT MON JUL 26 2010
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
COBB COUNTY IN NORTH CENTRAL GEORGIA
CENTRAL FULTON COUNTY IN NORTH CENTRAL GEORGIA
* UNTIL 645 PM EDT
* AT 559 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL...AND
DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR
MARIETTA...MOVING EAST AT 10 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
SMYRNA...BUCKHEAD...SANDY SPRINGS AND ROSWELL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
&&
LAT...LON 3404 8468 3406 8424 3400 8424 3396 8427
3395 8430 3396 8432 3396 8434 3378 8434
3381 8469
TIME...MOT...LOC 2202Z 274DEG 8KT 3395 8451
$$1 follow-up statement
579
WWUS52 KFFC 262245
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
645 PM EDT MON JUL 26 2010
GAC067-121-262252-
/O.EXP.KFFC.SV.W.0246.000000T0000Z-100726T2245Z/
COBB GA-FULTON GA-
645 PM EDT MON JUL 26 2010
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL FULTON AND COBB
COUNTIES EXPIRES AT 645 PM EDT...
AT 638 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE
THUNDERSTORM NEAR DOBBINS AIR RESERVE BASE HAD WEAKENED...HOWEVER IT
WAS STILL CAPABLE OF PRODUCING NICKEL SIZED HAIL...40 MPH
WINDS...AND FREQUENT LIGHTNING. THIS STORM WAS MOVING EAST AT 10 MPH.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3404 8468 3406 8424 3400 8424 3396 8427
3395 8430 3396 8432 3396 8434 3378 8434
3381 8469
TIME...MOT...LOC 2242Z 274DEG 8KT 3394 8440
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 26, 3:21 PM EDT, 2 hours 41 minutes earlier.
Area forecast discussion, Jul 26, 3:21 PM EDT, 2 hours 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 321 PM EDT MON JUL 26 2010 .SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/... OLD FRONTAL BOUNDARY ACROSS NORTH GEORGIA INTO EAST CENTRAL GEORGIA IS PROVIDING A FOCUS FOR THUNDERSTORM DEVELOPMENT THIS AFTERNOON. COVERAGE IS EXPECTED TO BE BORDERLINE BETWEEN GOOD CHANCE AND LIKELY. INSTABILITY HAS INCREASED ACROSS THE AREA WITH ISOLATED SEVERE STORMS POSSIBLE. THIS BOUNDARY IS EXPECTED TO REMAIN FAIRLY STATIONARY ACROSS NORTH GEORGIA THROUGH TUESDAY...BUT WILL SLOWLY DISSIPATE AND LOSE DEFINITION. STILL ENOUGH INCREASED RAIN CHANCES IN NORTH THROUGH TUESDAY TO KEEP TEMPERATURES A TAD COOLER...AND KEEP HEAT INDEX VALUES BELOW ADVISORY CRITERIA. CENTRAL AND EASTERN PORTIONS OF THE FORECAST AREA ARE STILL LIKELY TO GET WARM ENOUGH TO MEET CRITERIA TUESDAY. OVERALL THE LARGE SCALE PATTERNS REMAIN RELATIVELY STATIC THROUGH THE SHORT TERM FORECAST PERIOD AS THE UPPER RIDGE CENTERED OVER THE SOUTHERN U.S. COAST SLOWLY SHIFTS WESTWARD. AS THE FRONTAL BOUNDARY WEAKENS..THE WESTERN ATLANTIC SURFACE RIDGE BUILDS BACK INTO THE REGION BY WEDNESDAY. .LONG TERM /THURSDAY THROUGH MONDAY/... LARGE UPPER RIDGE REMAINS THE PRIMARY INFLUENCE FOR NORTH AND CENTRAL GEORGIA THROUGH THE EXTENDED FORECAST PERIOD. THE RIDGE DOES SHIFT SLOWLY FROM BEING CENTERED OVER THE SOUTHEASTERN U.S. MID WEEK TO THE SOUTHERN PLAINS BY THE WEEKEND. THIS SHOULD ALLOW ANOTHER WEAK COLD FRONT INTO THE REGION LATE IN THE WEEK...BUT WITH NO UPPER SUPPORT PRECIPITATION COVERAGE SHOULD REMAIN SCATTERED AT BEST...AND MAINLY DIURNAL IN NATURE. TEMPERATURES WILL CONTINUE TO BE ABOVE SEASONAL NORMALS THROUGH THE EXTENDED FORECAST PERIOD. && .HYDROLOGY... WIDESPREAD FLOODING ISSUES ARE NOT EXPECTED...HOWEVER HIGH PRECIPITABLE WATER CONTENT...AND SLOW...ERRATIC MOVEMENT OF THUNDERSTORMS...WILL PROVIDE FOR A LOCALIZED FLASH FLOODING POTENTIAL THIS AFTERNOON AND EVENING. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 76 94 75 96 74 / 50 40 40 30 30 ATLANTA 77 94 77 93 77 / 40 30 30 20 20 BLAIRSVILLE 72 88 70 89 69 / 50 40 40 30 30 CARTERSVILLE 74 93 73 94 73 / 40 30 30 30 20 COLUMBUS 78 97 77 96 77 / 20 30 20 20 20 GAINESVILLE 76 92 75 93 74 / 50 40 40 30 30 MACON 77 97 77 96 76 / 30 30 20 20 20 ROME 75 94 73 94 73 / 40 30 30 30 20 PEACHTREE CITY 74 94 73 94 73 / 30 30 20 20 20 VIDALIA 78 99 77 97 77 / 30 30 30 20 20 && .FFC WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR THE FOLLOWING ZONES: BANKS...BARROW...BUTTS...CARROLL...CLAYTON...COBB... COWETA...DEKALB...DOUGLAS...FAYETTE...FLOYD...GWINNETT...HALL... HARALSON...HEARD...HENRY...JACKSON...LAMAR...MERIWETHER... NEWTON...NORTH FULTON...PAULDING...PIKE...POLK...ROCKDALE... SOUTH FULTON...SPALDING...TROUP...WALTON. HEAT ADVISORY UNTIL 8 PM EDT TUESDAY FOR THE FOLLOWING ZONES: BALDWIN...BIBB...BLECKLEY...CHATTAHOOCHEE...CLARKE...CRAWFORD... CRISP...DODGE...DOOLY...EMANUEL...GLASCOCK...GREENE...HANCOCK... HARRIS...HOUSTON...JASPER...JEFFERSON...JOHNSON...JONES... LAURENS...MACON...MADISON...MARION...MONROE...MONTGOMERY... MORGAN...MUSCOGEE...OCONEE...OGLETHORPE...PEACH...PULASKI... PUTNAM...SCHLEY...STEWART...SUMTER...TALBOT...TALIAFERRO... TAYLOR...TELFAIR...TOOMBS...TREUTLEN...TWIGGS...UPSON...WARREN... WASHINGTON...WEBSTER...WHEELER...WILCOX...WILKES...WILKINSON. && 20
Hazardous weather outlook, Jul 26, 4:15 AM EDT, 13 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 415 AM EDT MON JUL 26 2010 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-271015- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 415 AM EDT MON JUL 26 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT SCATTERED TO NUMEROUS THUNDERSTORMS POSSIBLE...MAINLY THIS AFTERNOON AND EVENING. ALSO...DANGEROUSLY HIGH HEAT INDEX VALUES ARE EXPECTED FOR MUCH OF NORTH AND CENTRAL GEORGIA THIS AFTERNOON. .SYNOPSIS... A SURFACE TROUGH OF LOW PRESSURE WILL REMAIN PARKED ACROSS NORTH GEORGIA THROUGH TONIGHT. .PRIMARY HAZARDS... THE PRIMARY HAZARDS FROM THUNDERSTORMS WILL BE CLOUD TO GROUND LIGHTNING... HEAVY RAINFALL... SMALL HAIL AND WIND GUSTS TO 45 MPH. .OTHER HAZARDS... HEAT INDEX VALUES OF 105 TO 110 ARE POSSIBLE OVER MUCH OF NORTH AND CENTRAL GEORGIA. FOR MORE INFORMATION ON THE HIGH HEAT INDEX VALUES...SEE THE LATEST HEAT ADVISORY STATEMENT. .DISCUSSION... CAPES WILL INCREASE TO AROUND 2500 THIS AFTERNOON WITH LIFTED INDEX VALUES OF -2 TO -4 EXPECTED. THIS COMBINED WITH AN INFLUX OF TROPICAL MOISTURE WILL RESULT IN SCATTERED TO NUMEROUS THUNDERSTORMS DEVELOPING DURING AFTERNOON HEATING. THE GREATER STORM COVERAGE IS EXPECTED TO BE GENERALLY NORTH OF A LA GRANGE TO MONTICELLO TO WARRENTON LINE WHERE A TROUGH OF LOW PRESSURE WILL HELP TO PROVIDE A FOCUS. ALTHOUGH WEAK HIGH PRESSURE ALOFT SHOULD HINDER SEVERE THUNDERSTORM DEVELOPMENT...A FEW STORMS MAY BECOME STRONG... WITH GUSTY WINDS... SMALL HAIL...AND FREQUENT LIGHTNING. SLOW MOVING STORMS COULD ALSO RESULT IN LOCALLY HEAVY RAINFALL... RESULTING IN MINOR FLOODING OF LOW LYING...FLOOD PRONE AREAS. THE THUNDERSTORM THREAT SHOULD DIMINISH BY LATE EVENING WITH LOSS OF DAYTIME HEATING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE EACH AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jul 26, 5:45 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 545 PM EDT MON JUL 26 2010 GAZ046>048-262215- 545 PM EDT MON JUL 26 2010 ...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND FREQUENT LIGHTNING IN NEWTON...ROCKDALE AND WALTON COUNTIES UNTIL 615 PM EDT... AT 542 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER BIG HAYNES CREEK PARK THE THUNDERSTORM WAS NEARLY STATIONARY. THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS NEWTON...ROCKDALE AND WALTON COUNTIES THROUGH 615 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE GUM CREEK...GEORGIA INTERNATIONAL HORSE PARK...BIG HAYNES CREEK PARK...MILSTEAD... YOUTH...WALNUT GROVE...LOGANVILLE AND BETWEEN. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Jul 26, 5:48 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 548 PM EDT MON JUL 26 2010 GAZ021-022-032>034-045-262230- 548 PM EDT MON JUL 26 2010 ...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS IN DEKALB...COBB...GWINNETT...FORSYTH...CHEROKEE AND FULTON COUNTIES UNTIL 630 PM EDT... AT 542 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN AREA OF STRONG THUNDERSTORMS NEAR SWEAT MOUNTAIN...HOLLY SPRINGS...HOLLY SPRINGS AND ROSWELL...MOVING NORTHEAST AT 10 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS DEKALB...COBB...GWINNETT...FORSYTH...CHEROKEE AND FULTON COUNTIES THROUGH 630 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE SANDY SPRINGS...MOUNT BETHEL...SWEAT MOUNTAIN...SANDY PLAINS...WHITE WATER PARK...WOODSTOCK...LEBANON...HOLLY SPRINGS...MOUNTAIN PARK... DUNWOODY...ROSWELL...HICKORY FLAT...DULUTH...BERKELEY LAKE AND BIRMINGHAM. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Jul 26, 5:52 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 552 PM EDT MON JUL 26 2010 GAZ049-059-262215- 552 PM EDT MON JUL 26 2010 ...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND FREQUENT LIGHTNING IN JASPER AND MORGAN COUNTIES UNTIL 615 PM EDT... AT 551 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER FARRAR THE THUNDERSTORM WAS NEARLY STATIONARY. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS JASPER AND MORGAN COUNTIES THROUGH 615 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE REESE...CALVIN...EUDORA...FARRAR AND SHADY DALE. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Jul 26, 5:54 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 554 PM EDT MON JUL 26 2010 GAZ020-262230- 554 PM EDT MON JUL 26 2010 ...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN BARTOW COUNTY UNTIL 630 PM EDT... AT 551 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM STILESBORO TO FUNKHOUSER...MOVING NORTHEAST AT 5 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE VERY HEAVY RAIN...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE ACROSS BARTOW COUNTY THROUGH 630 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE STILESBORO...EUHARLEE...CASSVILLE...FOLSOM... ADAIRSVILLE...CARTERSVILLE...PINE LOG...WHITE...FUNKHOUSER... EMERSON...GEORGE WASHINGTON CARVER STATE PARK AND RED TOP MOUNTAIN STATE PARK. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS AND RISING WATER ON SMALL CREEKS AND STREAMS.
Special weather statement, Jul 26, 5:57 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 557 PM EDT MON JUL 26 2010 GAZ004-005-012-262245- 557 PM EDT MON JUL 26 2010 ...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN GORDON...WHITFIELD AND MURRAY COUNTIES UNTIL 645 PM EDT... AT 555 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM ETON TO SONORAVILLE...MOVING NORTHEAST AT 5 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE VERY HEAVY RAIN...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE ACROSS GORDON...WHITFIELD AND MURRAY COUNTIES THROUGH 645 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE CALHOUN... RESACA...TILTON...DALTON...DAWNVILLE...ETON...SUMAC...NICKELSVILLE... CRANDALL...SONORAVILLE...FAIRMOUNT...RANGER...OAKMAN...REDBUD AND AUDUBON. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS AND RISING WATER ON CREEKS AND STREAMS.
Local storm report, Jul 26, 5:59 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
559 PM EDT MON JUL 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0502 PM TSTM WND DMG 2 ENE DULUTH 34.01N 84.11W
07/26/2010 GWINNETT GA COUNTY OFFICIAL
TWO POWER LINES DOWN ON SOUTH OLD PEACHTREE ROAD.
0530 PM TSTM WND DMG 1 WSW LILBURN 33.88N 84.16W
07/26/2010 GWINNETT GA COUNTY OFFICIAL
SEVERAL POWER LINES BLOWN DOWN NEAR ROCKBRIDGE ROAD AND
LAWRENCEVILLE HIGHWAY.
0518 PM TSTM WND DMG 3 NE LILBURN 33.92N 84.11W
07/26/2010 GWINNETT GA COUNTY OFFICIAL
ONE TREE BLOWN DOWN AT PRINCESS COURT.
&&
KFRANTZThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 26, 2:07 AM EDT | Flash Flood Warning | FFC | Coweta | 6 hr |
| Jul 26, 1:47 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Gilmer | 43 min |
| Jul 26, 2:11 PM EDT | Flash Flood Warning | FFC | Dawson, Gilmer | 3 hr |
| Jul 26, 3:12 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Whitfield | 48 min |
| Jul 26, 4:27 PM EDT | Severe Thunderstorm Warning | FFC | Clarke, Jackson, Madison | 48 min |
| Jul 26, 4:35 PM EDT | Severe Thunderstorm Warning | FFC | Gwinnett | 40 min |
| Jul 26, 4:56 PM EDT | Severe Thunderstorm Warning | FFC | Forsyth, Fulton, Gwinnett | 49 min |
| Jul 26, 5:14 PM EDT | Severe Thunderstorm Warning | FFC | Floyd | 46 min |
| Jul 26, 5:41 PM EDT | Severe Thunderstorm Warning | FFC | Floyd, Polk | 49 min |
| Jul 26, 6:31 PM EDT | Flash Flood Warning | FFC | Gwinnett | 4 hr |
| Jul 26, 6:43 PM EDT | Severe Thunderstorm Warning | FFC | Glascock, Hancock, Jefferson, Warren, Washington | 47 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.